# SDR SWIA202164624

- Difficulty date: December 23, 2021
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 45,663 hours, 29,560 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT FORMER FS347.25 NEAR (DD5 INTERCOSTAL) HAS CORROSION    (C CHECK RO 02/22/2022)   REMOVED AND REPLACED PAX DOOR AFT FORMER WITH NEW SERVICEABLE UNIT REF DWG 601R31702, REV -N, AND CRJ700 SRM 51-42-06-001-001-A01. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. LEAK/OPS CHECKED GOOD. SEE ATTACHED CONTINUATION CARD FOR WORK PERFORMED
